Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking homeopathic medicine for thick mucus in throat. What should I do to get relief?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 8134 Questions
Question
I am choking every day on thick mucus in my throat, «i have tried all the hot steams with eucolyptus oils, giner, honey teas, hot steam baths, vaporizers, chest descogestant, I`m on homeopathic meds, I just decided to eliminate casein, lactose all together, but still this thick plug in my throat. i have to take ativan, or i go directly to the hospital constantly. I almost want to commit suicide. I`ve lost my friends, boyfriend...will you help me Can i die and choke on my on saliva, is that possible. Why is this thick mucus wont swallow down and wont cough up, just sits where it feels i an choke. I think its dairy, but I dont know, please please help me.
Posted Sat, 2 Mar 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Ivan R. Rommstein 41 minutes later
Dear XXXXXXX
First, I need to admit that this is not something usual.
There is no need to panic, just come down, and write me about it.
The most important thing to do is to find is there any organic cause of your symptoms. Or it is caused by anxiety. I never underestimate patient’s symptoms but there is easy way to find out are you seriously ill or you just think you are.
Your blood and lung tests can show it. Also, if ativan helps, then this is psychogenic disease, no offense.
Organic causes can be lung disorders( pneumonia, inflammation) or esophageal and stomach disorders.
So, do lung X-ray, gastroscopy and lung tests.Drink lot of water, lie with your upper body elevated. If nothing is found on these tests then just be calm, you won’t choke, it is impossible to choke on own saliva! And just don’t be so negative, and don’t even think of suicide etc.
If I show you what real disease is, then you wouldn’t be so pessimistic...
Hope I have answered your query. If you have any further questions, I will be happy to help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor